Open Access
Research Article·pp. 3109–3121·Vol. 29, Issue 10Oct 2026
Mathematical models for evolutionary dynamics in biological populations
Vaishali Latke, Radha Chauhan, Chandrashekhar Ramesh Ramtirthkar, Mayank Srivastava, Dikshit Sharma, A. Saravanan, Bogolu Rupa
Published Online: 27 Oct 2026DOI: 10.47974/JIM-2823
In this paper: The dynamics of biological populations is a complex process that includes selection, mutation, inheritance, migration and random genetic variation, and predicting the dynamics is difficult. The issue...
